# SDR USAASB00253

- Difficulty date: September 13, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 548003
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 43,115 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

TPA - FLT 2746 - ON CLIMB-OUT FROM TPA, AT APPROX 12,000 FEET, THE CAPTAIN SHUT DOWN THE NR 1 ENGINE DUE TO HIGH OIL TEMPERATURE AND HIGH OIL PRESSURE.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS APPROX 15 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL COOLER ASSEMLBY AND OIL FILTER.  OIL PRESSURE AND OIL TEMPERATURE ARE WITHIN LIMITS.  OPERATIONAL CHECK AND LEAK CHECK NORMAL PER PWA MM 72-00, PAGE 518C.  ALSO, REMOVED AND REPLACED THE NR 4 AND NR 5 BEARING SCAVENGE OIL TUBE TEMPERATURE INDICATORS FOR INDICATING BLACK.  INDICATOR CONDITION IS PROGRAMMED FOR RE-INSPECT NO LATER THAN 50 CYCLES.  (M)
